# SDR CA200302016

- Difficulty date: December 2, 2016
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: UNKNOWN
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST THE NOSE WHEEL ASSEMBLY AND FORK ON TAKE-OFF. AIRCRAFT PERFORMED FORCED LANDING WITHOUT NOSE WHEEL. NLG LEG COLLAPSED ON CONTACT WITH RUNWAY. NLG LEG WAS PUSHED UP INTO THE CENTRE CONSOLE AND LOWER FIREWALL. THE CAUSE WAS DETERMINED TO BE A CRACKED/BROKEN STUD ON THE LEG. ALL RETAINING PARTS WERE RECOVERED FROM THE RUNWAY INCLUDING THE BROKEN STUD. (TC# 20200302016)
